# SDR CALA2024110501009

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 24,960 hours, 9,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RAFT LIFE RAFT DOOR EMER  LIGHT PLUG AND LIGHT FELL OUT EMEGANCY LIGHT C/W DDP REQUEST MEL TOMC APPROVES MEL 3315A. MEL APROVED AND APPLIED DDP COMPLIED WITH *DM* SEE M/L FOR AFT ESCAPE SLIDE LIGHT L732 & LAMP, AS NEEDED.
